# SDR ASOA201102436

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 18,938 hours, 13,219 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STOP BRACKET CRACKED ON MAIN CABIN DOOR.  REINSPECTED FWD STOP BRACKET ON MAIN CABIN DOOR IAW REO 670-53-21-765.  NO FURTHER DEFECTS NOTED AT THIS TIME.
